# SDR SWAA2022031166512

- Difficulty date: February 1, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737*
- Aircraft serial: 29830
- Aircraft time: 65,548 hours, 38,878 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bear Strap
- Condition: Cracked
- Location: Fwd Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND AROUND FASTENER LOCATED BEAR STRAP AT LEVEL FITTING-LATCH; STA 294.5 BETWEEN S-8R AND S-9R. LENGTH CRACK IS 2.0 INCH. 2022-67714 / [01] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600D; S/N: 210138503 DUE DATE: 05-MAR-22;[02] TOOL USED EDDY CURRENT EQUIPMENT PN. NORTEC 600D; SN. 210138203; DUE DATE: 05-MAR-22;[03] TOOL USED EDDY CURRENT EQUIPMENT P/N : NORTEC 500D ; S/N : 00X12101V022235; DUE DATE: 03/JUN/22;[04] TOOL USED : DIGITAL CALIPER P/N; 500-196-30 S/N; B21141563 DUE DATE; 01-NOV-22;[05] TOOL USED: ULTRASONIC THICKNESS GAGE P/N:45MG; S/N: 130063701; DUE DATE: 11-MAY-22.;[06] TOOL USED: MICROMETER P/N: 293-344-30; S/N: 63326731; DUE DATE: 22-SEP-22.;[07] REPAIRED AREA OF BEAR STRAP LOC BTW BS 277+8 INCH AND BS 312+4 INCH AND BTW STR 6R TO STR 11R IAW SRM B-737-700 53-10-01-2R-6 REPAIR 6.;[08] CORRECTED STEP 7 REPAIRED AREA OF BEAR STRAP LOC BTW BS 277+8 INCH AND BS 312+4 INCH AND BTW STR 6R TO STR 11R IAW EA 22-153-00485 SUMMARY AND WIP1 SEE INDIVIDUAL SIGN-OFFS BELOW;[09] CORRECTED STEP 7 REPAIRED AREA OF BEAR STRAP LOC BTW BS 277+8 INCH AND BS 312+4 INCH AND BTW STR 6R TO STR 11R IAW EA 22-153-00485 SUMMARY AND WIP1 SEE INDIVIDUAL SIGN-OFFS BELOW;[10] CORRECTIVE STEP 9 REPAIRED AREA OF BEAR STRAP LOC BTW BS 277+8 INCH AND BS 312+4 INCH AND BTW STR 6R TO STR 11R IAW EA 22-153-00485 SUMMARY AND WIP1 SEE INDIVIDUAL SIGN-OFFS BELOW AS RII
